# SDR AALA20090811TUL02

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOORBOARD SUPPORT AT RIGHT BUTTLINE 8.  FOUND FLANGE CORRODED BEYOND LIMITS.  INSTALLED NEW FLOORBOARD SUPPORT UNDER SRM 51-01.
